# SDR GTIA9800003

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 174 - GALLEY DOOR SLIDE FALLING OUT OF PACK.  RE-SECURED GALLEY DOOR SLIDE IAW DC-9 MM 25-61-00.  RII INSPECTION ACCOMPLISHED.  (M)
